# SDR ABXA2023051296

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 70,761 hours, 46,109 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 285T003117
- Part serial: 297
- Condition: Defective
- Location: Mec
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BETWEEN 3000' AND 4000' MSL ON CLIMB OUT, CONFIG DISCREET LIGHT AND GEAR NOT DOWN EICAS MESSAGE WITH AURAL WARNING. THIS OCCURED WITH FLAPS UP AND LANDING GEAR UP.CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AIRPORT WITHOUT FURTHER INCIDENCE. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED PSEU BITE IAW FIM 32-09 FT 803 NO FAULTS FOUND. PERFORMED L,C,R RA BITE IAW FIM 34-33 FT 810 NO DEFECTS NOTED. PERFORMED FSEU BITE IAW FIM 27-51 FT 808. NO FAULTS FUND. PERFORMED L,C,R FSPM BITE IAW FIM 27-58 FT 804 NO DEFECTS NOTED. FOLLOWING FIM 31-51 FT 811, REMOVED AND REPLACED M983 LANDING CONFIGURATION MODULE IAW AMM 31-51-04. OPS CHECK OK. AICRAFT RETURNED TO SERVICE.
